RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2010, Volume 65, Issue 6(396), Pages 87–180 (Mi umn9368)  

Birationally rigid varieties. II. Fano fibre spaces

A. V. Pukhlikovab

a Steklov Mathematical Institute, Russian Academy of Sciences
b The University of Liverpool, UK

Abstract: This paper gives a survey of the modern theory of birational rigidity for Fano fibre spaces over a base of positive dimension. It is a sequel to a previous survey on birational rigidity of Fano varieties. Here techniques of the method of maximal singularities are described for Fano fibre spaces.
Bibliography: 53 titles.

Keywords: Fano variety, Fano fibre space, birational rigidity, fibrewise modification, maximal singularity.

DOI: https://doi.org/10.4213/rm9368

Full text: PDF file (1239 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2010, 65:6, 1083–1171

Bibliographic databases:

Document Type: Article
UDC: 512.7
MSC: 14E05, 14J40, 14J45
Received: 17.12.2009

Citation: A. V. Pukhlikov, “Birationally rigid varieties. II. Fano fibre spaces”, Uspekhi Mat. Nauk, 65:6(396) (2010), 87–180; Russian Math. Surveys, 65:6 (2010), 1083–1171

Citation in format AMSBIB
\Bibitem{Puk10}
\by A.~V.~Pukhlikov
\paper Birationally rigid varieties. II.~Fano fibre spaces
\jour Uspekhi Mat. Nauk
\yr 2010
\vol 65
\issue 6(396)
\pages 87--180
\mathnet{http://mi.mathnet.ru/umn9368}
\crossref{https://doi.org/10.4213/rm9368}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2779361}
\zmath{https://zbmath.org/?q=an:1218.14009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010RuMaS..65.1083P}
\elib{http://elibrary.ru/item.asp?id=20423118}
\transl
\jour Russian Math. Surveys
\yr 2010
\vol 65
\issue 6
\pages 1083--1171
\crossref{https://doi.org/10.1070/RM2010v065n06ABEH004716}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000289953400002}
\elib{http://elibrary.ru/item.asp?id=17005824}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955635307}


Linking options:
  • http://mi.mathnet.ru/eng/umn9368
  • https://doi.org/10.4213/rm9368
  • http://mi.mathnet.ru/eng/umn/v65/i6/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:326
    Full text:120
    References:30
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019